Duality in fuzzy linear programming with possibility and necessity relations

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/56443

Show full item record


Title: Duality in fuzzy linear programming with possibility and necessity relations
Author: Ramík, Jaroslav
Date issue: 2006
Citation: Fuzzy sets and systems. 2006, vol. 157, issue 10, p. 1283-1302.
URI: http://hdl.handle.net/10084/56443
ISSN: 0165-0114
DOI: 10.1016/j.fss.2005.11.022
URI: http://dx.doi.org/10.1016/j.fss.2005.11.022
Type: Article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics